MathSciNet Relay Station
MathSciNet bibliographic data
MR2762953 (2011m:65331) 65T60 (26A24 41A25 42C40)
Wallner, Johannes; Nava Yazdani, Esfandiar; Weinmann, Andreas Convergence and smoothness analysis of subdivision rules in Riemannian and symmetric spaces. Adv. Comput. Math. 34 (2011), no. 2, 201–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement